# SDR SIMA20180109001

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 34,861 hours, 30,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"PACK 1 VALVE CLSD" DURING CLIMB. REMOVED AND REPLACED FLEX COUPLING FOR NR 1 PACK VALVE Y-DUCT IAW AMM 21-51-01. NO LEAKS NOTED. REF NRWC 662-MIA-03305 FOR WORK ACCOMPLISHED. REMOVED AND REPLACED PACK 2 DUCT OFF HEAT EXCHANGER AS PER AMM 21-60-01. OPC GOOD. NO LEAKS NOTED. REF NRWC 662-MIA-03306 FOR WORK ACCOMPLISHED.
